Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 8, 2020, 3:36 AM EST for Decatur County, Georgia. It took effect at Feb 9, 2020, 6:00 PM EST. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2020, 3:36 AM EST (08:36 UTC)
- In effect from
- Feb 9, 2020, 6:00 PM EST
- Expired
- Feb 11, 2020, 10:03 AM EST
- In force
- 40 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Decatur County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River (GA) at Bainbridge (US 27) (BGEG1). The gauge peaked at 24.64 ft at Feb 10, 2020, 7:00 PM EST.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02356000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
525 WGUS42 KTAE 080836 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 AM EST Sat Feb 8 2020 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-090836- /O.NEW.KTAE.FL.W.0013.200209T2300Z-000000T0000Z/ /BGEG1.2.ER.200209T2300Z.200211T1200Z.000000T0000Z.NO/ 336 AM EST Sat Feb 8 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Flint River at Bainbridge (US 27). * From Sunday evening, or until the warning is cancelled. * At 2:45 AM Saturday the stage was 21.3 feet. * Moderate flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by tomorrow evening and continue to rise to near 27.1 feet by Tuesday early afternoon. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$
7 follow-up statements
964 WGUS82 KTAE 081313 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 AM EST Sat Feb 8 2020 ...The Flood Warning continues for the following rivers in Florida... Georgia... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County affecting Lee County ...The Flood Warning continues for the following rivers in Alabama... Florida...Georgia... Chattahoochee River at Columbia L&D affecting Houston...Jackson... Early and Seminole Counties Muckalee Creek near Leesburg (SR 195) affecting Lee County Flint River at Bainbridge (US 27) affecting Decatur County Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-091312- /O.EXT.KTAE.FL.W.0006.200210T1800Z-200213T1200Z/ /CARF1.1.ER.200210T1800Z.200211T0600Z.200213T0000Z.NO/ 713 AM CST Sat Feb 8 2020 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * From Monday afternoon, or until the warning is cancelled. * At 6:00 AM Saturday the stage was 12.5 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Monday early afternoon and continue to rise to near 14.2 feet by early Tuesday morning. The river will fall below flood stage by Wednesday evening. * Impact: At 14.0 feet: In Holmes County, Boat Ramp Road south of CR-179 will flood. Access to several of the fish camps off Boat Ramp Road may become inaccessible above this level. && LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588 $$ FLC131-133-091312- /O.EXT.KTAE.FL.W.0007.200211T2000Z-000000T0000Z/ /BRUF1.1.ER.200211T2000Z.200213T0000Z.000000T0000Z.NO/ 713 AM CST Sat Feb 8 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday afternoon, or until the warning is cancelled. * At 6:45 AM Saturday the stage was 9.3 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Tuesday early afternoon and continue to rise to near 14.7 feet by early Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$ ALC069-FLC063-GAC099-253-091312- /O.CON.KTAE.FL.W.0011.000000T0000Z-200211T1246Z/ /COLA1.1.ER.200208T1205Z.200210T1200Z.200211T0046Z.NO/ 813 AM EST Sat Feb 8 2020 The Flood Warning continues for the Chattahoochee River at Columbia L&D. * Until Tuesday morning. * At 7:00 AM Saturday the stage was 106.0 feet. * Minor flooding is forecast. * Flood stage is 106.0 feet. * Impact: At 108.0 feet: Low lying areas begin to flood along Omussee Creek in Houston County from Lizard Landing Camp to the Chattahoochee River. && LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513 $$ GAC177-091312- /O.EXT.KTAE.FL.W.0008.000000T0000Z-200211T1000Z/ /DSNG1.1.ER.200207T2005Z.200208T0830Z.200210T2200Z.NO/ 813 AM EST Sat Feb 8 2020 The Flood Warning continues for the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County. * Until late Monday night. * At 7:45 AM Saturday the stage was 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by Monday afternoon. * Impact: At 16.0 feet: Private dwelling on the right bank near the bridge will begin to flood. Several homes along the Lower Kinchafoonee Road area will experience significant flooding. && LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434 $$ GAC177-091312- /O.CON.KTAE.FL.W.0012.000000T0000Z-200210T1200Z/ /MCKG1.1.ER.200208T0640Z.200208T1800Z.200210T0000Z.NO/ 813 AM EST Sat Feb 8 2020 The Flood Warning continues for the Muckalee Creek near Leesburg (SR 195). * Until Monday morning. * At 7:45 AM Saturday the stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 13.6 feet by this evening. The river will fall below flood stage tomorrow evening. * Impact: At 14.0 feet: Water will cross North Hampton Road in the 700 block. Additional inundation occurs along the creek further downstream. && LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427 $$ GAC087-091312- /O.CON.KTAE.FL.W.0013.200209T2300Z-000000T0000Z/ /BGEG1.2.ER.200209T2300Z.200211T1200Z.000000T0000Z.NO/ 813 AM EST Sat Feb 8 2020 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Sunday evening, or until the warning is cancelled. * At 7:45 AM Saturday the stage was 21.7 feet. * Moderate flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by tomorrow evening and continue to rise to near 27.1 feet by Tuesday morning. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$ FLC013-037-045-077-091312- /O.CON.KTAE.FL.W.0010.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200208T0745Z.200211T0000Z.000000T0000Z.NO/ 713 AM CST Sat Feb 8 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 6:15 AM Saturday the stage was 17.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 21.7 feet by early Tuesday morning then begin falling. * Impact: At 22.0 feet: Minor lowland flooding will occur on many roads including Byrd Parker Road, Warmouth Drive, Gaskin Park, the end of Lake Grove Road, Elm Street on Red Bull Island, and Lower Landing on Howards Creek in Gulf County. The 22.0 ft level at Blountstown may at times not be representative of river levels in the these areas due to tidal effects, winds, or local rainfall and should be used with caution. In Liberty County, a home on River Road downstream of the Bristol Boat Ramp begins to flood on the lower level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
737 WGUS82 KTAE 090155 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 PM EST Sat Feb 8 2020 ...The Flood Warning continues for the following river in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-100155- /O.EXT.KTAE.FL.W.0013.200209T2308Z-000000T0000Z/ /BGEG1.2.ER.200209T2308Z.200211T0600Z.000000T0000Z.NO/ 855 PM EST Sat Feb 8 2020 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Sunday evening, until the warning is cancelled. * At 7:45 PM Saturday the stage was 22.3 feet. * Moderate flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Ther river will continue to rise above flood stage by tomorrow evening and continue to rise to near 27.0 feet by early Tuesday morning. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$
871 WGUS82 KTAE 091555 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EST Sun Feb 9 2020 ...The Flood Warning continues for the following rivers in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-101556- /O.EXT.KTAE.FL.W.0013.200210T1400Z-000000T0000Z/ /BGEG1.1.ER.200210T1400Z.200211T0600Z.000000T0000Z.NO/ 1055 AM EST Sun Feb 9 2020 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Monday morning, or until the warning is cancelled. * At 9:45 AM Sunday the stage was 23.2 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by tomorrow late morning and continue to rise to near 25.7 feet by Tuesday morning. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$ FLC013-037-045-077-101556- /O.CON.KTAE.FL.W.0010.000000T0000Z-200214T0200Z/ /BLOF1.1.ER.200208T0745Z.200211T1200Z.200213T1400Z.NO/ 955 AM CST Sun Feb 9 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Thursday evening. * At 9:15 AM Sunday the stage was 20.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 21.6 feet by Tuesday morning. The river will fall below flood stage Thursday morning. * Impact: At 22.0 feet: Minor lowland flooding will occur on many roads including Byrd Parker Road, Warmouth Drive, Gaskin Park, the end of Lake Grove Road, Elm Street on Red Bull Island, and Lower Landing on Howards Creek in Gulf County. The 22.0 ft level at Blountstown may at times not be representative of river levels in the these areas due to tidal effects, winds, or local rainfall and should be used with caution. In Liberty County, a home on River Road downstream of the Bristol Boat Ramp begins to flood on the lower level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
235 WGUS82 KTAE 100231 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 931 PM EST Sun Feb 9 2020 ...The Flood Warning continues for the following river in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-110231- /O.EXT.KTAE.FL.W.0013.200210T2100Z-200212T0730Z/ /BGEG1.1.ER.200210T2100Z.200211T0600Z.200211T1930Z.NO/ 931 PM EST Sun Feb 9 2020 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Monday afternoon, or until the warning is cancelled. * At 8:45 PM Sunday the stage was 23.9 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: The river will rise above flood stage by tomorrow afternoon and continue to rise to near 25.3 feet by Tuesday morning. The river will fall below flood stage by Tuesday early afternoon. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$
524 WGUS82 KTAE 101522 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1022 AM EST Mon Feb 10 2020 ...The Flood Warning continues for the following rivers in Florida... Georgia... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties Flint River at Bainbridge (US 27) affecting Decatur County ...The Flood Warning continues for the following rivers in Georgia... Florida... Spring Creek near Iron City (CR 16) affecting Decatur...Miller and Seminole Counties Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-111523- /O.EXT.KTAE.FL.W.0007.200211T1800Z-200214T1200Z/ /BRUF1.1.ER.200211T1800Z.200212T1200Z.200214T0000Z.NO/ 922 AM CST Mon Feb 10 2020 ...Flood Warning extended until Friday morning...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday afternoon, or until the warning is cancelled. * At 8:45 AM Monday the stage was 12.1 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by tomorrow early afternoon and continue to rise to near 14.4 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday evening. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$ GAC087-111523- /O.EXT.KTAE.FL.W.0013.200211T0400Z-000000T0000Z/ /BGEG1.1.ER.200211T0400Z.200211T1200Z.000000T0000Z.NO/ 1022 AM EST Mon Feb 10 2020 ...Flood Warning extended until further notice...The Flood Warning continues for the Flint River at Bainbridge (US 27). * From this evening, or until the warning is cancelled. * At 9:45 AM Monday the stage was 24.5 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by tonight and continue to rise to near 25.2 feet by tomorrow morning. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$ GAC087-201-253-111523- /O.CON.KTAE.FL.W.0014.000000T0000Z-000000T0000Z/ /IRCG1.1.ER.200209T0926Z.200210T1600Z.000000T0000Z.NO/ 1022 AM EST Mon Feb 10 2020 The Flood Warning continues for the Spring Creek near Iron City (CR 16). * Until further notice. * At 10:00 AM Monday the stage was 17.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast: The river has crested and will slowly fall below flood stage Tuesday afternoon. * Impact: At 18.0 feet: Flood waters approach homes near Yates Road and Smith Landing. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$ FLC013-037-045-077-111523- /O.CON.KTAE.FL.W.0010.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200208T0745Z.200211T1800Z.000000T0000Z.NO/ 922 AM CST Mon Feb 10 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 8:15 AM Monday the stage was 21.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 22.2 feet by tomorrow early afternoon then begin falling. * Impact: At 22.0 feet: Minor lowland flooding will occur on many roads including Byrd Parker Road, Warmouth Drive, Gaskin Park, the end of Lake Grove Road, Elm Street on Red Bull Island, and Lower Landing on Howards Creek in Gulf County. The 22.0 ft level at Blountstown may at times not be representative of river levels in the these areas due to tidal effects, winds, or local rainfall and should be used with caution. In Liberty County, a home on River Road downstream of the Bristol Boat Ramp begins to flood on the lower level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
713 WGUS82 KTAE 110126 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 826 PM EST Mon Feb 10 2020 ...The Flood Warning continues for the following river in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-120125- /O.EXT.KTAE.FL.W.0013.200211T1800Z-200216T0300Z/ /BGEG1.1.ER.200211T1800Z.200213T0000Z.200215T1500Z.NO/ 826 PM EST Mon Feb 10 2020 The Flood Warning continues for the Flint River at Bainbridge (US 27). * From Tuesday afternoon, until the warning is cancelled. * At 7:45 PM Monday the stage was 24.6 feet. * Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast: The river will rise above flood stage by tomorrow early afternoon and continue to rise to near 25.1 feet by Friday evening. The river will fall below flood stage by late Saturday morning. * Impact: At 25.0 feet: Minor lowland flooding begins. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$
622 WGUS82 KTAE 111503 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1003 AM EST Tue Feb 11 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Flint River at Bainbridge (US 27) affecting Decatur County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-111533- /O.CAN.KTAE.FL.W.0013.000000T0000Z-200216T0300Z/ /BGEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1003 AM EST Tue Feb 11 2020 The Flood Warning is cancelled for the Flint River at Bainbridge (US 27). * At 9:45 AM Tuesday the stage was 24.5 feet. * Flood stage is 25.0 feet. * Forecast: The river crested below flood stage at 24.6 feet and will continue near this level through Thursday. * Impact: At 25.0 feet: Minor lowland flooding begins. && LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 8, 2:13 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 8, 2:13 AM EST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 213 AM EST Sat Feb 8 2020 .NEAR TERM [Through Today]... A weak upper level shortwave will pass north of the area today. This should result in just an increase in cloud cover for most of us. However, a band of light showers may move into the northwest portions of the area this afternoon. Rainfall amounts are expected to be light with generally a tenth of an inch or less likely. With the relatively cool airmass in place, thunderstorms are not expected. Afternoon highs will generally range from the upper 50s to mid 60s. .SHORT TERM [Tonight Through Monday]... The surface high pressure system that will be in place across the region through today is expected to slowly propagate off the east coast of Florida overnight tonight. This will lead to the surface winds across the region shifting to out of the east-southeast, and eventually southerly by the end of this period. Our airmass will once again become modified as each subsequent days high temperatures is expected to be warmer than the previous. Sunday's high is expected to climb into the upper 60s across our northern tier, but low 70s across our southern tier. Highs on Monday will surge into the mid 70s across much of the region. Lows tonight will be in the mid 40s, and Sunday night in the mid 50s. No precip is expected. .LONG TERM [Monday Night Through Saturday]... The aforementioned airmass modification across our region with warm moist southerly flow will transition into the next system that will likely impact the area. Most impacts will likely be felt across the northern tier of our CWA in SE Alabama and SW Georgia; however, a shower or two across Florida cannot be ruled out. The long term will generally be characterized by a progressive upper level flow pattern across the northern tier of the United States. Several short amplitude positively tilted shortwave disturbances flowing off of a much deeper trough across the southwest United States will lead to a stationary boundary across northern and central Mississippi, Alabama, and Georgia starting Monday night and Tuesday morning. Much of the largest impacts from these systems will come in the way of flooding rain, which most model guidance keeps to our north; however, this will likely lead to river flooding in our area starting late next week. As the main trough previously discussed across the SW United States finally pushes eastward across our area on Friday and Saturday, higher PoP chances are expected as this surface boundary is finally pushed south and east by the upper level flow field. Temperatures expected during the long term will generally remain above the seasonal average with highs climbing into the mid to upper 70s. Low temperatures will also be mild in the upper 50s and low 60s across the region. && .AVIATION... [Through 06Z Sunday] VFR conditions are expected to prevail through the period with light winds. An increase in cloud cover is expected ahead of a weak system for DHN and ABY this afternoon, but ceilings are expected to remain VFR. && .MARINE... Calmer boating conditions will persist for much of the day on Saturday, but cautionary conditions approaching small craft advisory conditions are expected to return on Sunday as strong southeasterly winds develop across our offshore waters. && .FIRE WEATHER... Red flag conditions are not expected for the next several days. && .HYDROLOGY... No precipitation is expected through Sunday night. By Monday, a stationary boundary will setup to the north of our area increasing our chance for rainfall across the FL Panhandle and SE Alabama. WPC is forecasting significant rainfall accumulations (7-8 inches) in the next 7 days across north-central Alabama and central Georgia. For our area we are expecting around 1-2 inches. If the boundary sets up further south than anticipated we, could see the higher rainfall amounts set up across SE AL and SW Georgia. With many rivers and small creeks already in minor and some approaching moderate flood stages, it is worth watching over the next week or so as this water makes its way downstream into our river basins. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 65 46 71 54 74 / 0 0 0 0 10 Panama City 65 52 69 59 74 / 10 0 0 0 30 Dothan 63 44 68 52 74 / 40 0 0 0 40 Albany 62 43 67 50 75 / 20 0 0 0 30 Valdosta 64 43 72 51 79 / 0 0 0 0 10 Cross City 67 46 74 55 81 / 0 0 0 0 0 Apalachicola 62 51 66 59 70 / 0 0 0 0 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...DVD SHORT TERM...Bunker LONG TERM...Bunker AVIATION...DVD MARINE...Bunker FIRE WEATHER...DVD HYDROLOGY...Bunker
In the hours before
Local storm report, Feb 7, 10:49 PM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1049 PM EST FRI FEB 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 SW BARRETTS 30.97N 83.24W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN NEAR THE INTERSECTION OF CAT
CREEK ROAD AND RADAR SITE ROAD.
0645 PM TSTM WND DMG REMERTON 30.84N 83.31W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN ON LINE AT 106 PINE CIRCLE.
0648 PM TSTM WND DMG BARRETTS 31.00N 83.20W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF NEW BETHEL
ROAD AND BARRETTS ROAD.
0649 PM TSTM WND DMG 2 NNW BARRETTS 31.03N 83.22W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR HIGHWAY 122 EAST AND PINELAKE
CIRCLE.
0650 PM TSTM WND DMG 5 NNE VALDOSTA 30.92N 83.26W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR KNIGHTS ACADEMY ROAD AND
STUDSTILL ROAD.
0650 PM TSTM WND DMG 1 ESE REMERTON 30.84N 83.30W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF SMITH ST AND
LILLY ST.
0651 PM TSTM WND DMG 2 NNW BARRETTS 31.02N 83.21W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR HIGHWAY 122 EAST AND CHEYENNE
WAY.
0651 PM TSTM WND DMG 1 SSE VALDOSTA 30.84N 83.27W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN ON BROAD ST.
0652 PM TSTM WND DMG 2 SE CLYATTVILLE 30.68N 83.30W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN NEAR THE INTERSECTION OF
JUMPING GULLY ROAD AND TUCKER ROAD.
0652 PM TSTM WND DMG 1 NNE VALDOSTA 30.86N 83.27W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 2314 FREDERICK PLACE.
0652 PM TSTM WND DMG 1 SSE VALDOSTA 30.84N 83.28W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 605 N TROUP ST.
0653 PM TSTM WND DMG 1 ESE VALDOSTA 30.84N 83.26W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 208 CHESTER ST.
0653 PM TSTM WND DMG 2 SSE VALDOSTA 30.82N 83.27W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR SOUTH TROUP ST AND CUMMINGS
ST.
0653 PM TSTM WND DMG VALDOSTA 30.85N 83.27W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 721 EAST BROOKWOOD PLACE.
0655 PM TSTM WND DMG 3 NE VALDOSTA REGIONAL 30.81N 83.23W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN AT 2 HIGHWAY 94W.
0655 PM TSTM WND DMG 4 NE VALDOSTA 30.88N 83.22W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN ON LINE AT LAKELAND HIGHWAY AND
TIMBERCREEK TR.
0657 PM TSTM WND DMG TWIN LAKES 30.69N 83.21W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN AT 5135 GRANADA STREET.
0657 PM TSTM WND DMG 2 N TWIN LAKES 30.72N 83.21W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN NEAR SON CLAYTON ROAD AND J FRANK
CULPEPPER ROAD.
0702 PM TSTM WND DMG 2 WSW NAYLOR 30.90N 83.11W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 3 HIGHWAY 187E.
0706 PM TSTM WND DMG 1 ESE NAYLOR 30.90N 83.06W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE DOWN ALONG HIGHWAY 135 SOUTH.
0710 PM TSTM WND DMG 2 E LAKE PARK 30.69N 83.15W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT BETHEL CHURCH ROAD AND J
FRANK CULPEPPER ROAD.
0710 PM TSTM WND DMG LAKE PARK 30.68N 83.19W
02/06/2020 LOWNDES GA EMERGENCY MNGR
LINE BLOWN DOWN AT 501 RICKS AVE.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 2:09 AM EST | River Flood Warning | TAE | Lee | 25 hr |
| Feb 8, 3:40 PM EST | River Flood Warning | TAE | Decatur, Miller, Seminole | 3 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.